# SDR PCAA0009060

- Difficulty date: September 7, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N847EX
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- Aircraft time: 19,349 hours, 21,160 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT- DURING A FLEET INSPECTION, REAR FUSELAGE STRUCTURE WAS FOUND CRACKED AT FRAME 4 STRINGER 4 IN APU AREA.  CRACK WAS REPAIRED IN ACCORDANCE WITH DEHAVILLAND REPAIR DRAWING RD8-55-199.  AIRCRAFT WAS THEN RETURNED TO SERVICE.
